# SDR AALA20072000

- Difficulty date: October 20, 2007
- Submitted: October 29, 2007
- Operation: Air carrier
- Aircraft: N958AN
- Make and model: Boeing 737823
- Aircraft serial: 30091
- System (JASC): 2613 · Overheat Detection
- Part: Element
- Condition: Faulted
- Location: Right Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DFW  INFLIGHT T2196/20OCT - RIGHT WING BODY OVERHEAT LIGHT ILLUMINATED DURING CLIMB-OUT.   THE LIGHT EXTINGUISHED AFTER PROCEDURES COMPLETED.  RIGHT PACK PRESSURE WAS BELOW 20 POUNDS PER SQUARE INCH DURING CLIMB-OUT.  LANDED DFW WITHOUT INCIDENT.  REPLACED M1763 ELEMENT AT RIGHT ENGINE PYLON.  SYSTEM GROUND CHECKED NORMAL OPERATION.
